Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Benth, F. E.; Di Nunno, G.; Khedher, A.; Schmeck, M. D. 
Nicht-TUM Koautoren:
ja 
Kooperation:
international 
Titel:
Pricing of spread options on a bivariate jump market and stability to model risk 
Abstract:
We study the pricing of spread options and we obtain a Margrabe type formula for a general bivariate jump diffusion model. Moreover we study the robustness of the price to model risk, in the sense that we consider two types of bivariate jump diffusions: one allowing for infinite activity small jumps and one not. In the second one an adequate continuous component describes the small variation of prices. We illustrate our computations by several examples. 
Intellectual Contribution:
Discipline-based Research 
Zeitschriftentitel:
Applied Mathematical Finance 
Jahr:
2015 
Band / Volume:
22 
Heft / Issue:
Seitenangaben Beitrag:
28-62 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
commissioned:
not commissioned 
Professional Journal:
Nein